MAUDE Adverse Event Report: AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT

AMO MANUFACTURING USA, LLC INTRALASE TECHNOLOGY PI; POWERED LASER SURGICAL INSTRUMENT
Model Number 0155-1825
Medical Device Problem Code Decrease in Suction (1146)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Section a2, a4 and a5: per regulation eu 2016/679 (general data protection regulation), patient identifiers were not collected or recorded and therefore are not available.Section e1 - telephone number: (b)(6).At the time of the investigation, product was not available for evaluation, therefore no testing could be performed.The reported event cannot be confirmed.The manufacturing records for the device were reviewed.The product was manufactured and released according to specification.Based on the information obtained, product malfunction or product deficiency could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that there was an issue with the right eye; the side cut was incomplete.The surgeon did not attempt to lift the flap and decided to redo it at a later stage.The left eye was successfully treated.The surgeon reviewed a picture from the patient report, which clearly showed a vacuum loss.The surgeon stated that there was no error message or warning about this.Daily activities were not significantly affected.The doctor believes the issue was due to patient movement.No further information was provided.A separate report is being submitted for the elita.This report pertains to the patient interface.

Brand Name
INTRALASE TECHNOLOGY PI
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMO MANUFACTURING USA, LLC
510 cottonwood drive
milpitas CA 95035
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key20373108
Report Number3012236936-2024-000250
Device Sequence Number3889449
Product Code GEX
UDI-Device Identifier05050474655690
UDI-Public(01)05050474655690(17)251023(10)71992057
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K060372
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model Number0155-1825
Device Catalogue Number0155-1825
Device Lot Number71992057
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age21 YR
Patient SexFemale